Yıl 2016, Cilt 4, Sayı 2, Sayfalar 52 - 58 2016-08-25

LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS WITH DELAY
LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS

Charkaz Arif Aghayeva [1]

535 435

Linear Quadratic (LQ) problems constitute important class of optimal control problems. The solution of this problem has had a profound impact on many economics, engineering, chemical   applications and many nonlinear control problems can be approximated by the LQ problems. The contribution of this paper is to investigate the stochastic optimal control problem of linear switching systems with quadratic cost functional. A necessary and sufficient condition of optimality for stochastic linear switching systems with delay is obtained.
Doğrusal Kuadratik (DK) problem optimal control problemlerinin mühüm bir sınfını oluşturuyor. Bu problemin çözümünün birçok ekonomi, mühendislik, kimya uygulamalına önemli etkisi var. Aynı zamanda çok sayıda doğrusal olmayan kontrol problemleri DK problemleriyle yakınsanabilir. Bu çalışmada kuadratik amaç fonksiyonu olan doğrusal geçiş sistemleri için stokastik optimal problemi incelenmiştir. Gecikmeli stokastik doğrusal geçiş sistemlerinin optimal çozümü için gerekli ve yeterli koşullar bulunmuştur
  • Gikhman I, Skorokhod A. Stochastic Differential Equations. Germany, Berlin: Springer, 1972.
  • Mao X. Stochastic Differential Equations and Their Applications. Chichester: Horwood Publication House, 1997.
  • Chojnowska-Michalik A. Representation theorem for general stochastic delay equations. Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 1978;7: 635–642.
  • Kolmanovsky V, Myshkis, A. Applied Theory of Functional Differential Equations. , Dordrecht: Kluwer Academic Publishers, 1992.
  • Agayeva C, Allahverdiyeva J. On one stochastic optimal control problem with variable delays, Theory of stochastic processes, Kiev 2007; 13: 3–11.
  • Chernousko F, Ananievski, I. Reshmin, S. Control of Nonlinear Dynamical Systems: Methods and Applications (Communication and Control Engineering). Germany,Berlin: Springer, 2008.
  • Elsanosi I, Øksendal B, Sulem A. Some solvable stochastic control problems with delay. Stoch. Stoch. Rep. 2000; 1-2: 69–89.
  • Federico S, Golds B, Gozzi F. HJB equations for the optimal control of differential equations with delays and state constraints, II: optimal feedbacks and approximations. SIAM J. Control Optim. ;49:2378–2414.
  • Fleming W, Rishel R. Deterministic and Stochastic Optimal Control. New York, USA : Springer, Larssen B. Dynamic programming in stochastic control of systems with delay. Stoch. Stoch. Rep. ; 3–4: 651–673. Kalman R. Contributions to the theory of optimal control, Bol. Soc. Math. Mexicana, 1960; 5:102–
  • Anderson B, Ilchmann A, Wirth F. Stabilizability of time-varying linear systems. Systems and Control Letters, 2013; 62: 747–755.
  • Bensoussan A, Delfour M, Mitter S. The linear quadratic optimal control problem for infinite dimensional systems over an infinite horizon; survey and examples. In: IEEE Conference on Decision and Control; December 1976; Clearwater, Fla, USA: pp.746-751.
  • Balakrishnan A. A note on the structure of optimal stochastic control, Applied Mathematics and Optimization, 1975; 1: 87 -94.
  • Hoek J, Elliott R. American option prices in a Markov chain model, Applied Stochastic Models in Business and Industry, 2012; 28: 35-39.
  • Kohlmann M, Zhou X. Relationship between backward stochastic differential equations and stochastic controls: A linear-quadratic approach, SIAM ,Journal on Control and Optimization, 2000; :1392–1407.
  • Wonham W. On a matrix Riccati equation of stochastic control, SIAM ,Journal on Control and Optimization, 1968; 6: 312–326.
  • Bellman R. Functional equations in the theory of dynamic programming, positivityand quasilinearity. Proceeding of National Academy of Science, USA, 1955; 41:743–746.
  • Bismut J. M. Linear quadratic optimal stochastic control with random coefficients, SIAM ,Journal on Control and Optimization, 1976; 14:419–444.
  • Boukas E.-K. Stochastic Switching Systems. Analysis and Design. Boston, USA:Birkhauer, 2006.
  • Kharatatishvili G, Tadumadze T. The problem of optimal control for nonlinear systems with variable structure, delays and piecewise continuous prehistory. Memorirs on Differential Equations and Mathematical Physics,1997; 11: 67-88.
  • Shen H, Xu Sh, Song X. Luo, J. Delay-dependent robust stabilization for uncertain stochastic switching sys-tem with distributed delays. Asian Journal of Control, 2009; 5: 527-535.
  • Aghayeva Ch, Abushov Q. The maximum principle for the nonlinear stochastic optimal control problem of switching systems. Journal of Global Optimization,2013; 56:341-352.
  • Aghayeva Ch. Necessary Condition of Optimality for Stochastic switching Systems with Delay. In: International Conference on Mathematical Models and Methods in Applied Sciences; 23-25
  • September 2014; Saint Petersburg, Russia: MMAS’14. pp. 54-58.
  • Abushov Q, Aghayeva Ch. Stochastic maximum principle for the nonlinear optimal control problem of switching systems, Journal of Computational and Applied Mathematics,2014; 259: 371
  • Agayeva Ch, Abushov Q. Linear-square stochastic optimal control problem with variable delay on control and state. Transactions ANAS, math.- ph. series, informatics and control problems, Baku, 2005; : 204-208.
Konular
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Charkaz Arif Aghayeva

Bibtex @ { aubtdb262693, journal = {Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler}, issn = {2146-0272}, eissn = {2146-0191}, address = {Eskişehir Teknik Üniversitesi}, year = {2016}, volume = {4}, pages = {52 - 58}, doi = {10.20290/btdb.87745}, title = {LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS WITH DELAY}, key = {cite}, author = {Aghayeva, Charkaz Arif} }
APA Aghayeva, C . (2016). LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS WITH DELAY. Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler, 4 (2), 52-58. DOI: 10.20290/btdb.87745
MLA Aghayeva, C . "LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS WITH DELAY". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 4 (2016): 52-58 <http://dergipark.gov.tr/aubtdb/issue/24860/262693>
Chicago Aghayeva, C . "LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS WITH DELAY". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 4 (2016): 52-58
RIS TY - JOUR T1 - LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS WITH DELAY AU - Charkaz Arif Aghayeva Y1 - 2016 PY - 2016 N1 - doi: 10.20290/btdb.87745 DO - 10.20290/btdb.87745 T2 - Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler JF - Journal JO - JOR SP - 52 EP - 58 VL - 4 IS - 2 SN - 2146-0272-2146-0191 M3 - doi: 10.20290/btdb.87745 UR - http://dx.doi.org/10.20290/btdb.87745 Y2 - 2019 ER -
EndNote %0 Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS WITH DELAY %A Charkaz Arif Aghayeva %T LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS WITH DELAY %D 2016 %J Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler %P 2146-0272-2146-0191 %V 4 %N 2 %R doi: 10.20290/btdb.87745 %U 10.20290/btdb.87745
ISNAD Aghayeva, Charkaz Arif . "LINEAR QUADRATIC CONTROL PROBLEM OF STOCHASTIC SWITCHING SYSTEMS". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 4 / 2 (Ağustos 2016): 52-58. http://dx.doi.org/10.20290/btdb.87745